# SDR AALA20140307001

- Difficulty date: March 6, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 77,106 hours, 12,313 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BCN CREW REPORTED ELEC BURNING ODOR FOLLOWED BY RT RECIRCULATION FAN EICAS.  FOUND P37 C4 CB POPPED & WOULD NOT RESET.  FLIGHT LANDED BCN WITHOUT INCIDENT.  DEFERRED FAN IAW MEL 21-1A.  REPLACED RT RECIRCULATION FAN AT LAX ON 03/09/2014.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
